advertisement
Question
Posted by: Tanja | 2008/09/17

Nuzak question - urgent

Hi CS, I know you have had this question so many times before but here is another one to pick your brain. I have been prescribed Nuzak for anxiety and obsessive compulsive disorder, bearing in mind I have been on Nuzak before for depression. I lost alot of weight to begin with but then the weight came back and I have never really lost it. In your honest opinion do you think that Nuzak can cause weight gain??? I know that the leaflet says " mass and weight loss" . I really dont want to put on anymore weight. Anyone can respond please if you have had any weight gain with Nuzak. thank you so much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Can I ask why you never seem to ask these questions of the doc who writes these prescriptions for you ? He has been paid to give such advice, and should do so routinely.
EVERY antidepressant, as I keep on saying, MAY be associated with SOME weight-gain in SOME people, but this effect is not inevitable, and depends on many other factors, such as whether you have lost weight with the depression. And because they can cause soime mild nausea and loss of appetite, their use can be associated with some weight los.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anonymous | 2016/01/23

Despite the lack of appetite I notice that after 10 days of Nuzak I am gaining weight. I am very uncomfortable so I am considering going off it

Reply to Anonymous
Posted by: Fatti | 2015/05/04

I am on a host of medications, Seroquel, nuzak, lamictal, tegratol, rivatrol - all to control my epilepsy, bi-polar 2 and severe borderline personality disorder. I want to wean off the Seroquel because despite spinning 20kms EVERY DAY and eating no carbs and extremely healthy, I keep gaining weight. When I was on Tegratol alone (1200mg), I never had this problem. I do not want to start having seizures again, but just want to confirm that weaning myself off the Seroquel will not cause me to start having seizures again.

Reply to Fatti
Posted by: Caro | 2008/11/13

I put on masses of weight with Nuzak and still a year later with a challenging fitness regime and healthy eating I cannot shift it. I would explore other alternatives if I were you.

Reply to Caro

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement